# SDR SPAA201311210002

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 588250
- Aircraft time: 35,285 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTNANCE,  A SKIN CRACK WAS FOUND AT BS 727A, S15R.  REPAIRED IAW SRM 53-30-3, FIG 48, REV 106 AND EO R22529.1-053-004-032, REV A.
